He’s variational iteration method for two-strand yarn spinning. (English) Zbl 1238.74019

Summary: The variational iteration method is applied to a nonlinear oscillator arising in textile engineering. The frequencies in vertical and horizontal directions are obtained and the condition for resonance is also revealed.


74K05 Strings
Full Text: DOI


[1] He, J.H.; Yu, Y.P.; Yu, J.Y., A nonlinear dynamic model for two-strand yarn spinning, Text. res. J., 75, 2, 181-184, (2005)
[2] He, J.H.; Yu, Y.P.; Pan, N., Quasistatic model for two-strand yarn spinning, Mech. res. comm., 32, 2, 197-200, (2005) · Zbl 1177.70012
[3] He, J.H.; Yu, Y.P.; Yu, J.Y., A linear dynamic model for two-strand yarn spinning, Text. res. J., 75, 1, 87-90, (2005)
[4] Zhang, L.N.; He, J.H., Resonance in sirospun yarn spinning using a variational iteration method, Comput. math. appl., 54, 7-8, 1064-1066, (2007) · Zbl 1141.65373
[5] He, J.H., Variational iteration method—a kind of nonlinear analytical technique: some examples, Internat. J. non-linear mech., 34, 4, 699-708, (1999) · Zbl 1342.34005
[6] He, J.H., A review on some new recently developed nonlinear analytical techniques, Int. J. nonlinear sci., 1, 1, 51-70, (2000) · Zbl 0966.65056
[7] He, J.H., Some asymptotic methods for strongly nonlinear equations, Internat. J. modern phys. B, 20, 10, 1141-1199, (2006) · Zbl 1102.34039
[8] He, J.H.; Wu, X.H., Construction of solitary solution and compacton-like solution by variational iteration method, Chaos solitons fractals, 29, 108-111, (2006) · Zbl 1147.35338
[9] He, J.H., Variational iteration method – some recent results and new interpretations, J. comput. appl. math., 207, 1, 3-17, (2007) · Zbl 1119.65049
[10] Shou, D.H.; He, J.H., Beyond Adomian method: the variational iteration method for solving heat-like and wave-like equations with variable coefficients, Phys. lett. A, 372, 3, 233-237, (2008) · Zbl 1217.35091
[11] Bildik, N.; Konuralp, A., The use of variational iteration method, differential transform method and Adomian decomposition method for solving different types of nonlinear partial differential equations, Int. J. nonlinear sci., 7, 1, 65-70, (2006)
[12] Odibat, Z.M.; Momani, S., Application of variational iteration method to nonlinear differential equations of fractional order, Int. J. nonlinear sci., 7, 1, 27-34, (2006)
[13] He, J.H.; Wu, X.H., Variational iteration method: new development and applications, Comput. math. appl., 54, 7-8, 881-894, (2007) · Zbl 1141.65372
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.